# SDR SWAA2022031812475

- Difficulty date: August 29, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 43,207 hours, 22,097 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DETECTED IN FORWARD VAPOR BARRIER ON CAPTAIN SIDE. CRACK MEASURES 7.5 INCHES LONG AT LBL 40.0. / STOP DRILLED CRACK AND APPLIED INTERIM SPEED TAPE SEAL TO CRACK IAW SRM 57-10-10-1A-2.
